# SDR WRLA2008086

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK, MX FOUND M/D SEAT TRACK CORROSION AT STA Y466 TO Y470, X-58.5.  REPAIR SEAT TRACK CORROSION IAW ENGINEERING INSTRUCTION W2008A53B-1092 REV 00, W2008A53B-1092 REV 01, AND W2008A53-1092 REV 02.
